MathSciNet Relay Station
MathSciNet bibliographic data
MR2514264 34A45
Gámez, D.; Garralda Guillem, A. I.; Ruiz Galán, M. High-order nonlinear initial-value problems countably determined. J. Comput. Appl. Math. 228 (2009), no. 1, 77–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement